A Generalization of the Sukhatme's Test for Two-Sample Scale Problem
- 10.2991/jsta.d.190524.002How to use a DOI?
- Sukhatme statistics; Subsample; Asymptotic distribution; Pitman efficiency; p-value; Simulation study
In this paper, we present nonparametric tests for the two-sample scale problem. The proposed tests include as special case the B.V. Sukhatme, Ann. Math. Stat. 28 (1957), 188–194, and J.V. Deshpande, K. Kusum, Aust. J. Stat. 26 (1984), 16–24 tests. The asymptotic distribution of the test statistics is derived and its Pitman efficiency is worked out with respect to some competing tests. For the illustrative purpose, a numerical example for a real life data set is provided. The simulation study is carried out to assess the power of proposed tests.
- © 2019 The Authors. Published by Atlantis Press SARL.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Manish Goyal AU - Narinder Kumar PY - 2019 DA - 2019/06/04 TI - A Generalization of the Sukhatme's Test for Two-Sample Scale Problem JO - Journal of Statistical Theory and Applications SP - 155 EP - 170 VL - 18 IS - 2 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.d.190524.002 DO - 10.2991/jsta.d.190524.002 ID - Goyal2019 ER -